Backwards bifurcations and catastrophe in simple models of fatal diseases

Jonathan Dushoff, Wenzhang Huang, Carlos Castillo-Chavez

Research output: Contribution to journalArticle

209 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)227-248
Number of pages22
JournalJournal of Mathematical Biology
Volume36
Issue number3
StatePublished - Feb 1998
Externally publishedYes

Fingerprint

Backward Bifurcation
acquired immunodeficiency syndrome
Catastrophe
Multivariate Analysis
disease transmission
Mortality
multivariate analysis
Infection
Incidence
Acquired Immunodeficiency Syndrome
Theoretical Models
incidence
infection
Model
Human

ASJC Scopus subject areas

  • Agricultural and Biological Sciences (miscellaneous)
  • Mathematics (miscellaneous)

Cite this

Backwards bifurcations and catastrophe in simple models of fatal diseases. / Dushoff, Jonathan; Huang, Wenzhang; Castillo-Chavez, Carlos.

In: Journal of Mathematical Biology, Vol. 36, No. 3, 02.1998, p. 227-248.

Research output: Contribution to journalArticle

@article{8b683c125ccd486eb00648b5c2747b76,
title = "Backwards bifurcations and catastrophe in simple models of fatal diseases",
author = "Jonathan Dushoff and Wenzhang Huang and Carlos Castillo-Chavez",
year = "1998",
month = "2",
language = "English (US)",
volume = "36",
pages = "227--248",
journal = "Journal of Mathematical Biology",
issn = "0303-6812",
publisher = "Springer Verlag",
number = "3",

}

TY - JOUR

T1 - Backwards bifurcations and catastrophe in simple models of fatal diseases

AU - Dushoff, Jonathan

AU - Huang, Wenzhang

AU - Castillo-Chavez, Carlos

PY - 1998/2

Y1 - 1998/2

UR - http://www.scopus.com/inward/record.url?scp=0031992574&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0031992574&partnerID=8YFLogxK

M3 - Article

C2 - 9528119

AN - SCOPUS:0031992574

VL - 36

SP - 227

EP - 248

JO - Journal of Mathematical Biology

JF - Journal of Mathematical Biology

SN - 0303-6812

IS - 3

ER -